MathSciNet Relay Station
MathSciNet bibliographic data
MR1791142 32Q65 (53D40)
Lazzarini, L. Existence of a somewhere injective pseudo-holomorphic disc. Geom. Funct. Anal. 10 (2000), no. 4, 829–862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement